hegyvári
hegyvári
Professor at Institute of Mathematics, E\"otv\"os University
Verified email at elte.hu
Title
Cited by
Cited by
Year
Arithmetical properties of permutations of integers
P Erdős, R Freud, N Hegyvári
Acta Mathematica Hungarica 41 (1-2), 169-176, 1983
381983
Explicit constructions of extractors and expanders
N Hegyvári, F Hennecart
arXiv preprint arXiv:1206.1146, 2012
352012
On consecutive sums in sequences
N Hegyvári
Acta Mathematica Hungarica 48 (1-2), 193-200, 1986
201986
A note on Freiman models in Heisenberg groups
N Hegyvári, F Hennecart
Israel Journal of Mathematics 189 (1), 397-411, 2012
172012
On Hilbert cubes in certain sets
N Hegyvári, A Sárközy
The Ramanujan Journal 3 (3), 303-314, 1999
161999
Conditional expanding bounds for two-variable functions over prime fields
N Hegyvári, F Hennecart
European Journal of Combinatorics 34 (8), 1365-1382, 2013
152013
On representation problems in the additive number theory
N Hegyvári
Acta Mathematica Hungarica 72 (1-2), 35-44, 1996
141996
On the completeness of an exponential type sequence
N Hegyvári
Acta Mathematica Hungarica 86 (1-2), 127-135, 2000
122000
Additive structure of difference sets and a theorem of Fřlner
N Hegyvári, ZI Ruzsa
Australian Journal of Combinatorics 64 (3), 437-443, 2016
112016
Some remarks on multilinear exponential sums with an application
N Hegyvári
Journal of Number Theory 132 (1), 94-102, 2012
112012
On the dimension of the Hilbert cubes
N Hegyvári
Journal of Number Theory 77 (2), 326-330, 1999
111999
A structure result for bricks in Heisenberg groups
N Hegyvári, F Hennecart
Journal of Number Theory 133 (9), 2999-3006, 2013
102013
On the representation of integers as sums of distinct terms from a fixed set
N Hegyvári
Acta Arithmetica 92 (2), 99-104, 2000
102000
On some irrational decimal fractions
N Hegyvari
The American mathematical monthly 100 (8), 779-780, 1993
91993
On monochromatic sums of squares and primes
N Hegyvári, F Hennecart
Journal of Number Theory 124 (2), 314-324, 2007
82007
On iterated difference sets in groups
N Hegyvári
Periodica Mathematica Hungarica 43 (1-2), 105-110, 2002
82002
A proof of two Erdös conjectures on restricted addition and further results
N Hegyvári, F Hennecart, A Plagne
Journal für die reine und angewandte Mathematik 2003 (560), 199-220, 2003
72003
Expansion for cubes in the Heisenberg group
N Hegyvári, F Hennecart
Forum Mathematicum 30 (1), 227-236, 2018
52018
On the completeness of certain sequences
N Hegyvari, G Rauzy
PUBLICATIONES MATHEMATICAE-DEBRECEN 55 (3-4), 245-252, 1999
51999
Complete Sequences inN2
N Hegyvári
European Journal of Combinatorics 17 (8), 741-749, 1996
51996
The system can't perform the operation now. Try again later.
Articles 1–20